# SDR COMA2010021650043

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 33,931 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 33,931 hours, 29,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN VERTICAL POST AT FS 409+128, RBL 27.00, IN LOWER RADIUS.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-41-056 REV E.
